# SDR AALA201703099041

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 56,527 hours, 14,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR MOUNTED SLIDE D-RING VELCRO STRAP FRAYED. REMOVED AND REPLACED STRAP IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
